I recently went to the doctor because I had sores on my face, in my throat, and blisters in random spots on my body. I also had open wounds on my left foot that would not heal. My Doctor told me that I had a fungal infection from athlete's foot and prescribed me 6 weeks worth of fluconazole. I took 200mg the first day 100mg everyday since. I am now going into the 4th week of the medicine and the foot is healing up nicely and most of the sores on my face and in my throat are gone. I am still however getting a random blister like on the back of my leg or on the back of my arm and one on my chest. These blisters are about dime sized and filled with clear fluid. They aren't painful but are sometimes itchy and they just appear out of no where and become bothersome. The blisters take about 2 weeks or more to go away. Is this normal with a fungal infection? Is the fluconazole working? Will I need to get more of the fluconazole since I only have 2 weeks left and am still getting the blisters? Will the blisters eventually stop just popping up randomly on my body?
As you are still taking the medication the doctor has given you, you need to carry on with this. You may need another does, see how it goes.
In the meantime, I suggest you see your doctor with regard to the blister spots, this may or may not be connected. They sound a bit like chickenpox. But the doctor will be able to diagnose what they are and if they are part of the fungal infection. You may benefit from an antifungal/antibacterial cream to apply to the skin.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.